adverse side effect of Lexapro® ?

by S
(California)

My teenage son has been taking Lexapro® since April. He now complains of nipple discharge. Is this a side effect from Lexapro®?

reply (by Keith)

Lexapro® is the brand name for Escitalopram, which is a drug that is approved by the FDA and commonly prescribed for depression and anxiety disorders. There are many known side effects, but nipple discharge from teenage boys is not on any of the official lists I have seen.

I would suggest that you take your concerns directly to the FDA, the agency directly responsible for overseeing the safely of prescription drugs. They have a program called MedWatch to address concerns like this. Go to the FDA MedWatch homepage and fill out a MedWatch Online Voluntary Reporting Form (3500). This is how the FDA learns about side effects not noticed in new drug clinical trials.

Click here to post comments.

Join in and write your own page! It's easy to do. How?
Simply click here to return to Ask a Question
.






privacy

Additional Info

privacy policy